# SDR UPS06448614

- Difficulty date: October 10, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 920 LT TENSION TIE OB FWD CHANNEL 1EA RIVET HOLE FOUND ELONGATED.  M/D BS920 LT TENSION TIE OB FWD CHANNEL ELONGATED HOLE OVERSIZED TO 0.247 INCH DIA FASTENER INSTALLED IAW UPS EO B747-5310-23715 APP D AFTER HFEC INSPECTION IAW NTM PART 6 51-00-00 FIG 16 CRACK FREE.
